×

Regularity and positional games. (English) Zbl 0113.14802


PDFBibTeX XMLCite
Full Text: DOI

Online Encyclopedia of Integer Sequences:

a(n) = ceiling(2/(2^(1/n)-1)).

References:

[1] R. Rado, Note on combinatorial analysis, Proc. London Math. Soc. (2) 48 (1943), 122 – 160. · Zbl 0028.33801
[2] A. Y. Khinchin, Three pearls of number theory, Graylock Press, Rochester, N. Y., 1952. · Zbl 0048.27202
[3] R. Rado, Axiomatic treatment of rank in infinite sets, Canadian J. Math. 1 (1949), 337 – 343. · Zbl 0033.25302
[4] W. H. Gottschalk, Choice functions and Tychonoff’s theorem, Proc. Amer. Math. Soc. 2 (1951), 172. · Zbl 0043.05403
[5] David Blackwell and M. A. Girshick, Theory of games and statistical decisions, John Wiley and Sons, Inc., New York; Chapman and Hall, Ltd., London, 1954. · Zbl 0056.36303
[6] P. Hall, On representatives of subsets, J. London Math. Soc, 10 (1935), 26-30. · Zbl 0010.34503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.